# SDR DALA2019071004145

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 47,826 hours, 32,652 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING APU BLEED AIR ON WITH BOTH LEFT OR RIGHT PACK ON, FUEL ODOR IN AIRCRAFT , DISSIPATED AFTER A FEW MINUTES. STARTED ODI PREVENTION -AMM 2172. INSPECTED APU - RAN PAKS FOUND NO CONTAMINATION AT APU COMPARTMENT OR THE INLET. PER FIM 49-50-00-810-807 FOUND BOTH PACK SYSTEM COALESCER BAGS AND CLEANED HOUSING . X 2 AND PAK BURN OUT PER AMM 21-54. COMPLETED ALL NO GO ODI PREVENTION PROGRAM PER ATA 2172. M/C NOTIFIED OK FOR SERVICE. (LP5948933)
